# SDR EE4Y2020111911955

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288AU
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 63,856 hours, 36,751 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Part number: 6552871505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FUSELAGE, AFT GALLEY SERVICE DOOR, FWD FRAME LOWER HINGE AREA ANGLE WITH CORROSION.  NOTE: IT WAS REPAIRED, AS PER B737-400 SRM INSTRUCTIONS (REF: JOB: A1J185 NRI: 2-15).
